Active Ingredients (in each Caplet): Acetaminophen (500 mg), Pamabrom (25 mg). Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, D&C Red No. 7 Calcium Lake, FD&C Blue No. 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.
Do not take more than the recommended dose (see Overdose Warning). Adults and Children 12 Years and Older: Take 2 caplets with water. Repeat every 6 hours, as needed. Do not exceed 8 caplets per day. Children under 12 years, consult a doctor. Store at room temperature.
For the temporary relief of these symptoms associated with menstrual periods: cramps; bloating; water-weight gain; headache; backache; muscle aches.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts more than 10 days. If pregnant or breast-feeding, ask a health professional before use. Overdose Warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if blister is cut or broken.
Information on this site is provided for informational purposes and is not meant to substitute for the advice provided by your own physician or other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing any medication. Information about each product is taken from the labels of the products or from the manufacturer's advertising material. PlanetRx is not responsible for any statements or claims that various manufacturers make about their products. We cannot be held responsible for typographical errors or product formulation changes. You should read carefully all product packaging. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease.All discounts are taken from suggested retail prices. Prices are subject to change.